Journal of East China Normal University(Natural Sc ›› 2008, Vol. 2008 ›› Issue (3): 59-66.

• Article • Previous Articles     Next Articles

Comparison theorems of stochastic difference equations(English)

WANG Ting1, GUO Xiao-lin2, YANG Sheng-wu3   

  1. 1. Department of Statistics, East China Normal University, Shanghai 200062, China; 2. School of Information Technology, Anhui University of Finance andEconomics, Bengbu Anhui 233041, China3. Bengbu Tank Institute, Bengbu Anhui 233013, China
  • Received:2007-04-24 Revised:2007-08-23 Online:2008-05-25 Published:2008-05-25
  • Contact: WANG Ting


This paper studied a kind of nonlinear stochastic difference equations, whose randomness is driven by a stochastic series. Two comparison theorems were obtained. At last, p-moment stability and p-moment boundedness of solutions to stochastic difference equations were presented as applications of obtained comparison theorems.

Key words: comparison theorem, p-moment stability, p-moment boundedness, stochastic difference equation, comparison theorem, p-moment stability, p-moment boundedness

CLC Number: